# SDR CALA2025100309582

- Difficulty date: September 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 37,828 hours, 13,963 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: 313A27521
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK NO-2 PYLON LOWER FIXED FAIRING INTERNAL AFT SUPPORT RIB MKD DOT 022 REF AAR N/R 99957175 ESFR ENTERED. REMOVED AND REPLECED # 2 PYLON AFT FAIRING EDGE ASSY AS PER B737 SRM 51-40-02-0G-0 AND DWG'S 313A2400 AND 313A2750.
